Thank you for your query at DoctorSpring.com
I understand your concern.
I have reviewed all your reports and yes the pain in her joints could be due to osteopororsis ( age -related ) and also she has vitamin d deficiency as well as low calcium, both leading to increased bone destruction.
So a combination of these factors are leading to her joint pain.
I will request you to review with X-RAY bilateral knee/ hips. That will help me understand better whether it is related to osteoporosis.
As of now she needs to start on vitamin d3 supplements.
Feel free to discuss further,
Patient replied :
Thanks Doctor for your advise,
X-Ray reveals that there is gap formation in her knee bones and there is hair line fracture in her hip bone (she was once fell on road while walking)
- Please advise what kind of D3 suppliment we should start (any specific tablets & quantity and any inclusion of K2 also) and what we need to do for her elevated Uric Acid.
- After taking any medication(pain killer) in past she has reported jangling in both of her feet followed by giddiness. It is gone only after plenty of water is drunk.
- Apart from these, there are other parameter also in the report that doesnot fall in normal ranges. Are there any inter connection or we should take any precaution for this also.
- Is eating rice and sour items has any adverse impact on her body condition.
- What is the cause of to much urination and what precaution/ mediacation should be taken.
- Any kind of prescription will be highly appreciated.
- Please also advise that what kind of diet should be followed.
Please inform that what are her chances to recover fully.
Thanks n Regards,
Here are answers to your questions,
1) She may take any vitamin D3 supplement. I prescribe sachet Vitamin D 360 capsules (two times daily) to my patients.You need not worry about elevated uric acid as her presentation of symptoms do not correlate with this.There are some variants which are known as asymptomatic hyperuricosuria. Only dietary precautions should be taken.
2) She should avoid such analgesic.There are various like aceclofenac, tramadol ,etc. She may use one of these after consulting your local doctor.
3)There is a relation between affection of kidney,raised urea, creatinine and others.For this a consultation with a physician is required.
4) She should avoid or at least take less amount of rice and sour n spicy food items.
5) Frequent urination may be due to urinary infection. Please check for this with a physician
6) For the dietary advice please consult a dietician.
She has good chances of recovery with vitamin D3 and dietary measures.